| Catalog Number |
07P57-20 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely decreased alinity c calcium result generated on the alinity c processing module for one patient.The sample was repeated on two other analyzers and the results were normal.The following data was provided: sid (b)(6) initial result = 1.03 mmol/l.Repeated at another analyzer 1 = 2.26 mmol/l.Repeated on another analyzer 4 = 2.28 mmol/l.Customer's reference ranges: 2.10 to 2.60 mmol/l.There was no impact to patient management reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Additional Manufacturer Narrative
The complaint investigation for falsely decreased alinity c calcium result included a review of data and information provided by the customer, instrument log review, search for similar complaints, ticket trending review, device history record review, and labeling review.Return testing was not completed as returns were not available.A reviewed of the customer¿s instrument logs show the reaction graph for the initial run did not appear normal.As part of troubleshooting, the sample was retested with the same reagent lot and gave an acceptable result.In addition, quality control was performing as expected.A ticket search by lot indicates the reagent lot is performing as expected for this product.A ticket trending review did not identify any trends for the issue for the product.The device history record review did not identify any non-conformances or deviations with lot 02298un23 and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on this investigation, no systemic issue or deficiency was identified for the alinity c calcium reagent lot 02298un23.
Event or Problem Description